Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 842805, 17 pages
http://dx.doi.org/10.1155/2011/842805
Research Article

An Investigation on the Nonlinear Free Vibration Analysis of Beams with Simply Supported Boundary Conditions Using Four Engineering Theories

1Young Research Club, Islamic Azad University, Sari Branch, P.O. Box 48161-194, Mazandaran Province, Sari, Iran
2School of Mechanical Engineering, Sharif University of Technology, P.O. Box 14588-89694, Tehran, Iran

Received 9 May 2011; Revised 5 September 2011; Accepted 8 September 2011

Academic Editor: C. Conca

Copyright © 2011 R. A. Jafari-Talookolaei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. A. Jafari-Talookolaei, M. H. Kargarnovin, M. T. Ahmadian, and M. Abedi, “An Investigation on the Nonlinear Free Vibration Analysis of Beams with Simply Supported Boundary Conditions Using Four Engineering Theories,” Journal of Applied Mathematics, vol. 2011, Article ID 842805, 17 pages, 2011. https://doi.org/10.1155/2011/842805.